# SDR NACA201502260014

- Difficulty date: February 26, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM MAIN CABIN BS887 BETWEEN LBL25-45 AND 21.5L.  CORROSION AT STA 887, LBL 21.5 TO LBL 45 ON FLOORBEAM BLENDED, MEASURED AND FOUND TO BE OUT OF LIMITS.  INSERTED REPLACEMENT BEAM CAP SECTION IAW SRM R108, 53-10-9, FIG 3, REF MCO 3008, WO 1348637.
